# SDR CA951108018

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108190
- Condition: Bulged Tread
- Location: Tread Sidewall
- Part time: 362 hours
- Component: Goodyear
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT DAILY INSPECTION NOTICED INBOARD TIRE DID NOT APPEAR NORMAL. THERE WAS BULGING OF THE SIDEWALL AND TREAD ON SOME PORTIONS OF THE TIRE. THE TREAD IN THESE AREAS WAS FOUND TO BE SOFT  WHEN DEPRESSED. THE TIRE TREAD ALIGNMENT ALSO APPEARED TO BE OFF CENTRE IN THE BULGED AREAS.
